Fainting, diarrhea, and shortness of breath are some of the possible effects of an overdose with Adcirca (tadalafil). However, the specific effects will vary, based on how much was taken and whether it was taken with any other medications. Treatment will likely include administering certain medications, "pumping the stomach," or providing supportive care.
Interested in a Discount on Adcirca?
Enter your email address to see if eMedTV's free DiscountRx service has a program that could help you save on your prescription(s).
Enter Your Email Address
Thank you!Thank you for your interest in DiscountRx from eMedTV. An email has been sent to the address you provided. Please follow the link within that email to see what offers may be available.
The specific effects of an Adcirca overdose can vary depending on a number of factors, including the Adcirca dosage, whether it was taken with any other medicines or substances, and the underlying health conditions of the person overdosing on the drug.
Seek immediate medical attention if you or someone else may have intentionally or accidentally overdosed on Adcirca.
In general, an overdose will cause the same side effects as a standard Adcirca dose, but at an increased frequency and severity (see Adcirca Side Effects).
The effects of an Adcirca overdose can include but are not limited to:
- Decreased blood pressure
- Dizziness or fainting
- Prolonged erection
- Indigestion or heartburn
- Flushing or a sudden reddening of the face, neck, or upper chest
- Muscle aches and pains
- Shortness of breath.
If the overdose was recent, a healthcare provider may administer activated charcoal or "pump the stomach" to help reduce the amount of the medication that is absorbed into the bloodstream.
Treatment will also involve supportive care, which consists of treating symptoms that occur as a result of the overdose. For instance, shortness of breath may be treated with an inhaled bronchodilator medication. Dialysis will not help remove Adcirca from the blood.
It is important that you seek medical attention immediately if you believe that you may have taken an Adcirca overdose.